Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Long-time performance of unsplit PMLs with explicit second order schemes
Authors: Abarbanel, S.; Qasimov, H.; Tsynkov, S.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Scientific Computing
Volume: 41
Issue / Number: 1
Start Page: 1
End Page: 12
Document Type: Article
ID: 463541.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.